Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for dry painful rashes on the arms and legs

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 3013 Questions
Question
Hi I have a rash that I can't kick its on my hands fingers was on the palms and cracked and painful, I have it on my arms now and on the bottom parts of my legs and ankles and a spot on the sides of the bottoms of feet I don't no what it is
Wed, 9 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 44 minutes later
Brief Answer:
Seems to be eczematous rash, upload pictures

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and it could be an eczematous rash.
I would recommend you to upload the photographs of the affected areas under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for dry painful rashes on the arms and legs 3 days later
Hi I sent you a picture of my rash. This pic is of my arm.

Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Asmeet Kaur Sawhney 5 hours later
Brief Answer:
Can’t see any picture, upload again

Detailed Answer:
I can’t see any picture.
Kindly upload it again under the report section of the site or mail it to YYYY@YYYY as ‘ Attention: Dr Asmeet’ .

Brief Answer:
Eczema, topical steroid, antihistaminic, moisturising lotion

Detailed Answer:
I have reviewed the attached photograph and it seems to be an eczematous rash.
If I was your treating doctor I would recommend you to apply potent topical steroid like clobetasol propionate cream on the affected areas twice daily along with a moisturising lotion containing white soft paraffin on the entire arms and legs 2-3 times in a day.
Also take antihistaminic like tablet cetrizine 10 mg twice daily.
Steroidal preparations are prescription medicines and you need to see the doctor in person to get them.
Besides this avoid hot water for bathing, instead use lukewarm water, avoid harsh soaps and keep your body moisturised.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor